# SDR DALA2025073105730

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N340DN
- Make and model: Airbus A321-213
- Aircraft serial: 8180
- Aircraft time: 23,104 hours, 10,338 cycles
- Engine: Cfmint CFM565B2
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SLC DUE TO AN ENGINE 2 BLEED FAULT. COULD NOT CONTINUE DUE TO ICING CONDITIONS.   REPLACED ENGINE 2 FAN AIR VALVE. (LP 7057006)
